# SDR GAIA9621

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH/TOL - FLT 725 - DURING DESCENT INTO TOL, MAIN CARGO CABIN SMOKE DETECTOR LIGHT CAME ON.  CHECKED CABIN, NO SMOKE NOTED.  MAINTENANCE CHECKED SYSTEM, NO DEFECTS NOTED.  SYSTEM OPERATIONALLY CHECKED NORMAL.  AIRCRAFT RELEASED FOR FLIGHT.  (X)
